# SDR AALA201908279051

- Difficulty date: August 26, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N805AN
- Make and model: Boeing 787-8
- Aircraft serial: 40623
- Aircraft time: 16,814 hours, 1,983 cycles
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Display
- Part number: C16790BA03
- Part serial: C16790003079
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DIVERTED TO LHR ON ACCOUNT OF INTEGRATED FLIGHT STANDBY DISPLAY INOPERATIVE. EMERGENCY WAS DECLARED DUE OVERWEIGHT LANDING. MAINTENANCE PERFORMED INSPECTION AND REMOVED AND REPLACED THE ISFD INDICATOR IAW DMC-B787-A-34-24-01 00A-720A-A. ALL OPS AND IND NORMAL.
